# SDR TWAA9718001

- Difficulty date: February 3, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N606TW
- Make and model: Boeing 767231
- Aircraft serial: 22569
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Prox Card
- Part number: 853504
- Condition: Failed
- Location: Te Flaps
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MCI - DURING CLIMB WITH FLAP UP OR FLAPS ONE, WHEN THROTTLES RETARDED PAST THE 12 O'CLOCK POSITIOIN, RED FLAP EICAS MESSAGE LIGHT ILLUMINATED.  REMOVED AND REPLACED PROXIMITY CARD, MFG P/N 8-535-04.  OPERATIONAL CHECK NORMAL.  (M)
